# SDR CALA2020020870332

- Difficulty date: February 3, 2020
- Submitted: February 9, 2020
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 62,482 hours, 25,134 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5347556521200
- Condition: Corroded
- Location: Frames 52-56
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR CUTOUT, BOX BEAM UPPER SKIN, FR 52.5- 56 STGR 39R-41R, MULTIPLE AREAS OF CORROSION - {A3NB-53-4-6179} - REMOVED AND REPLACED AFT CARGO COMPARTMENT DOOR CUTOUT BOX BEAM UPPER SKIN AT FR52.5-56 STR 39R-41R IAW A320 SRM 51-72-11-911-00 1.
